# SDR DALA1201616303

- Difficulty date: January 11, 2012
- Submitted: February 13, 2012
- Operation: Air carrier
- Aircraft: N663US
- Make and model: Boeing 747451
- Aircraft serial: 23818
- Aircraft time: 6,465 hours, 812 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 1200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND MAIN DECK INTERCOSTAL WEB CRACKED BS 1200 L=1".  MAINTENANCE REPLACED THE INTERCOSTAL WEB PER J/C 5313-07C.
